# SDR DALA2019111536722

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1357113) DURIING INSPECTION FOUND CORROSION ON RH SIDEPLATE-SUPPORT ZEE STATION 500B+3" ALSO SCRATCH STA 500B+17" AND CRACK ON STA 500C+2" AT FWD CARGO COMPARTMENT. SIDE PLATE WAS REPLACED PER B737-800 SRM 53-00-53-2R-5, B737-800 SRM 51-40-02.
